MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number R726
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a rollator.The device has not been returned for evaluation.We are filing this report in an overabundance of caution.We will submit a follow up when new information becomes available.The device moved unexpectedly when the end-user grabbed the handles.She fell forward and sustained multiple injuries.She was diagnosed with a left arm fracture in six places, a dislocated left shoulder, and left radial nerve palsy.She underwent surgery as a result.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key11670939
Report Number2438477-2021-00011
Device Sequence Number11552530
Product Code ITJ
UDI-Device Identifier00822383233222
UDI-Public822383233222
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2021
Report Date (Section F) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR726
Was the Report Sent to FDA? Yes
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Date Report Sent to FDA04/15/2021